Hello, thank you for replying with the additional information.
SSRI and SNRI antidepressants can cause sweating like this, and there are a few other medications that do so, but it does not look like any that you are taking would, although I don't know for sure about the kolorex - you would likely be able to tell, by whether or not the sweating started after you began the treatment or not.
It does sound like there could be a link to your hormone situation -- so i think it very important that you speak to your gyn or endocrinologist about this, and have levels checked if they have not.. My understanding is that sweating occurs when estrogen drops - so if you had a high level that caused uterine thickening, which is now decreasing - or something along these lines then this may be related to your problem.
Additionally, I have general information on hyperhidrosis (excessive sweating) that I can give to you. This can help to guide you on what testing to ask your doctor for. You said your doctors did not listen to you could it be that perhaps you had already have already had many of these test done and that is the reason the doctors could not give you an answer? If not, I do hope you continue to persue the cause of this symptoms which is increasing.
In some cases hyperhidrosis is due to problems with the sympathetic nervous system (the part of the nervous system that controls involuntary phisiological processes, such as sweating).
Other disorders that can result in hyperhidrosis include thyroid imbalances, pituitary disorders, diabetes, gout, mercury poisoning, and tumors.
Treatment will depend on the cause of your sweating, in most cases. If your doctor has not performed testing to look for any of the above causes, then you may need to request them to do so, or perhaps even get a second opinion
Treatments that are available for sympathetic nervous system causes include, botox, aluminum chloride powder, iontopheresis, and surgery to remove the sympathetic nerve gangelions in control of the affected area.
In case you are a big coffee, tea, or soda drinker, caffeine is said to worsen the condition for some people ,so decreasing the amount of caffeine in the diet is recommended.
This information from a Wikipedia article details causes of hyperhidrosis:
The Mayo clinic has a good article summarizing treatments:
You could try aluminum chloride to help with the symptoms until the cause is determined. You should be able to ask your pharmacist for a prodcut with this ingredient. Here is an on-line distributer of aluminum chloride for:
You likely will not need to go this far, but here is a link to a center in California that performs a surgery for severe cases: http://www.controlexcessivesweating.com/ From what I have read these procedures are done in other places as well.
If you have questions or need clarification, please reply.